Join the 'Accutane' group to help and get support from people like you.
We found 191 questions associated with the 'Accutane' topic.
I took Claravis (generic of Accutane) for about 5 months. I was taken off because I got TMJ (Temporomandibular joint dysfunction) in my jaw. I have been off of it for about 11 months now. Last month, ...
Posted 11 Aug 2013 • 2 answers
I am 18 and about to start accutane, I know you can't drink alcohol while on it and was wondering if chewing tobacco or smokeless tobacco could have an effect on the course of the medication?
Posted 5 Oct 2013 • 1 answer
Accutane - What % of patients experience hair loss on isoretinoin. I heard it was 20%. Does propecia
... I have acne and folliculitus Anti biotics no longer work. I had a hair transplant 11 months ago. I was wondering what the possibilities were of hair fallout from a low dose regimen of isoretonoin
Posted 5 Sep 2013 • 0 answers
I started taking the pills last Sunday, which means I've been on them for a little over... a week now. And about 3 days in I started to notice my skin was starting to break out. I've ...
Posted 2 Jul 2013 • 1 answer
I m 20 yrs old and having 3rd-4th grade acne. My dermo prescribed me acutret 20mg last year but I didnt took it coz of a long list of dangerous side effects associated wid it... And my acne kept on ...
Posted 23 Jun 2013 • 1 answer
Accutane - If you are already on birth control & are abstinent in life what documentation is needed?
Is this something that needs to be documented for iPledge or ultimately your dermatologists decision?
Posted 12 Aug 2013 • 1 answer
Also has anyone been on accutane and in this 14-18 range and continued to grow? This is a concern for my son and I would appreciate any feedback. Thanks
Posted 13 Jul 2013 • 1 answer
I have been taking it for about 3weeks .should I continue taking it and see how it goes? Or should I Stop it?
Posted 27 Jun 2013 • 1 answer
Has Accutane been linked to long-term rectal pain and discomfort, especially during bowel movements?
Posted 4 Jan 2013 • 4 answers
I tried many creams to help to reduce those black spot but nothing works. what else should i do? people tell me is because the accutane may cause these.
Posted 23 May 2013 • 0 answers
... 2012)that most recenrly reooened. Even though I'm a RN im apprehensive because of the side effects I've heard about accutane. Any words of encouragement?
Posted 11 Apr 2013 • 1 answer
Ask a Question
Related Condition Support Groups
Accutane Patient Information at Drugs.com
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)